# SDR SWIA972404

- Difficulty date: February 28, 2001
- Submitted: March 1, 2001
- Operation: Air carrier
- Aircraft: N195SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120127
- Aircraft time: 30,227 hours, 37,365 cycles
- Engine: Pwa PW118B
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Unit
- Condition: Failed
- Location: Flaps
- Stage of operation: CR
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

FLAP CONTROL FAULT AT FL260 DURING CRUISE.  RESET ONCE BUT REOCCURRED AGAIN AFTER ABOUT 10 MINUTES AND WOULD NOT RESET.  COULD NOT RESET ON GROUND.  REMOVED AND REPLACED FLAP CONTROL UNIT WITH SERVICEABLE UNIT IAW 27-50-06.  FLAPS OPS CHECK GOOD.  CYCLED MORE THAN 20 TIMES.  P/N:  307500-1017, S/N ON:  0169, S/N OFF:  0093.
